# SDR CALA2020032700730

- Difficulty date: March 24, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 77,897 hours, 12,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8110133801
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY #9 COMPT #913 & #916 EMERGENCY PATH LIGHT LENS MISSING. INSTALLED GALLEY #9 COMPT #913 & #916 EMERGENCY PATH LIGHT LENS PER AMM 33-51-10
